# SDR AALA20011658

- Difficulty date: August 20, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N462AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49592
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Tail
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DFW - FLT 692 - SIX MINUTES AFTER LANDING AIR CONDITIONING PACK BEGAN EMITTING AN ACRID ODOR AND SMOKE APPEARED SHORTLY AFTERWARDS.  PACKS WERE SHUTDOWN.  REPAIRED HYDRAULIC LEAK AT TAIL.  REPLACED WATER FILTER BAGS AND ACCOMPLISHED PACK BURNOUT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
